Thyroid Symptoms

Posted , 2 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

I was diagnosed with a underactive thyroid many years ago. I was  prescribed 112mg of thyroxine medication. Just recently I felt really unwell, with palpitations feeling nauseous and stomach cramps along with hot flushes & itchy skin. My blood test results came back saying I had been taking too much thyroxine so to lower the dose to 100mg. Does anyone know how long these symptoms will last. I have to have another blood test in six weeks. At  present my life is on hold as I feel so dreadful.

Love to hear from anyone else with this problem.

jennyann

0 likes, 3 replies

3 Replies

  • Posted

    Hi Jennyann I’m sorry to hear your feeling unwell.. how are you today? Hoping a lot better! I too have been feeling these exact symptoms I go to see the ENT in two days an I’m freaking out, my anxiety has truly gotten the best of me.. I was wondering if you could let me know how you’ve been.. been on these forums trying to gain courage an calm myself down.. I have two kids extremely young 4 & 10 months an am a single parent so I have no one else to find comfort in unfortunately also sorry I’m not of any help .. 

    • Posted

      I too suffer with anxiety so I know how you feel. Unless you have suffered in this way no one  can understand. I am hope you have some answers after you have visited the ENT Specialist. I too am still not feeling great so will keep badgering the doctor until I get some answers. Let me know the out come of your visit to the  ENT Specialist.

       

  • Posted

    Turns out I’m waiting to be approved to see specialist 😒 that will be in 3 weeks unfortunately of course hearing that I freaked an my pcp put me on anxiety meds an sleep aids 😒 I’m guessing that was to get time through the next 3 weeks but once I filled my prescription I was asked if I wanted to have refills Lol so basically my pcp feels I should be taking these even afterwards.. today visiting my doctor I felt like he wasn’t truly hearing me kinda just said a few words an that was that.. I feel ignored an that my symptoms aren’t extreme enough to them to do something about it 🤷🏽??? Trying to think positively an remain as calm as possible..

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

можно ли купить сиалис без рецепта

start-sport.com.ua
newnav-down - qqmovies.info newnav-up - qqmovies.info